# SDR GTIA2017092802185

- Difficulty date: September 28, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N657NK
- Make and model: Airbus A321-231
- Aircraft time: 7,714 hours, 3,419 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 AND L3 DOOR ASSIST BOTTLES LOW PRESS. SERVICED L-2 AND L-3 DOORS ASSIST BOTTLE IAW AMM 52-10-00.
